# SDR 96ZZZX1511

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2247M
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837073
- System (JASC): 6120 · Propeller Controlling System
- Part: Clamp
- Part number: LW162662538
- Condition: Incorrect
- Location: Prop Gov Line
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CLAMP POSITION FOR REAR MOUNT PROP GOVERNOR EXTERNAL OIL LINE NOT POSITIONED PER AD 90-4-6.
